# SDR USAASB00073

- Difficulty date: March 18, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N242US
- Make and model: Boeing 737201
- Aircraft serial: 22444
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Failed
- Location: Cabin Pressure
- Part time: 27,173 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD - FLT 2808 - ON CLIMB OUT FROM IAD, AIRCRAFT WOULD NOT PRESSURIZE IN AUTO OR STANDBY MODE.  FLIGHT RETURNED TO FIELD AT IAD AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE ACCOMPLISHED CABIN PRESSURE CONTROLLER FUNCTIONAL TEST AND FOUND FAULT IN CONTROLLER.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER.  OPERATIONAL CHECK GOOD PER MM 21-31-0A.  (X)
